Journal of Symbolic Logic

On One-Based Theories

E. Bouscaren and E. Hrushovski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 59, Issue 2 (1994), 579-595.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744499

Mathematical Reviews number (MathSciNet)
MR1276634

Zentralblatt MATH identifier
0832.03017

JSTOR
links.jstor.org

Citation

Bouscaren, E.; Hrushovski, E. On One-Based Theories. J. Symbolic Logic 59 (1994), no. 2, 579--595. https://projecteuclid.org/euclid.jsl/1183744499


Export citation